Downloads: 112

Files in This Item:
File Description SizeFormat 
1031-14.pdf998.54 kBAdobe PDFView/Open
Title: MODULUS OF CONVEXITY AND CONVERGENCE THEOREMS FOR FAMILIES OF NONEXPANSIVE MAPPINGS(NONLINEAR ANALYSIS AND CONVEX ANALYSIS)
Authors: 厚芝, 幸子  KAKEN_name
Author's alias: Atsushiba, Sachiko
Keywords: Fixed point
iteration
nonexpansive mapping
weak convergence
strong convergence
invariant mean
Issue Date: Apr-1998
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1031
Start page: 138
End page: 148
URI: http://hdl.handle.net/2433/61851
Appears in Collections:NONLINEAR ANALYSIS AND CONVEX ANALYSIS

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.